# SDR I5PA2017032809

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N180573
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN FLOOR PNL FWD CARGO COMPARTMENT BS 688. REMOVED, FABRICATED AND INSTALLED FLOOR PNL PER SRM 51-40-05, 51-40-02, 51-40-03, 51-40-06, 51-20-01 AND DWG 453N1805 AS DOCUMENTED ON ATS JOB 722361 CARD 00056.
